# SDR ABXA9800649

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45717
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 5956879501
- Condition: Cracked
- Location: Bs 206
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH C INSPECTION, FOUND A WEB CRACKED BETWEEN LONGERON 8L AND 9L AT FS206.  REPAIRED WEB IAW ABX REA D953-24104.
